# SDR SIMA20171025004

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 39,843 hours, 35,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT CRADLE CRACKED. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT CRADLE BASE IN REFERENCE WITH AMM 33-50-16-000-801-A & 33-50-16-400-801-A.
